# SDR SWIA202158310

- Difficulty date: April 1, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL UPPER SURFACE HAS CORROSION FS 409+128 TO 559 AS MARKED.     (C-CHECK RO 5/20/2021)    BLENDED CORROSION ON THE LH PRESSURE FLOOR SILL UPPER SURFACE AT FS.409+128 TO FS.559 AND FOUND TO BE WITHIN LIMITS REF REO 601R-53-41-666 REV -C DATED 2012-11-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
